# SDR UALA2012100905725

- Difficulty date: October 9, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 44,557 hours, 11,260 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Burned
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/B POPPED LAV SYSTEM LIGHTS.  T/S LAV LIGHT AND SMOKE DETECTOR POPPING OF C/B.  REPLACED CONN D7652P AND J SIDE DUE TO BURNT PINS IAW WDM.  VERIFIED WIRES TO BE IN GOOD CONDITION PER SWP 20.  REPLACED CR1 DIODES AT TB2 FOR FWD RIGHT LAV AND AFT RIGHT LAV.  ALSO REPLACED LEFT & RIGHT FWD SMOKE DETECTOR AND LEFT & RIGHT AFT SMOKE DETECTOR.  SYSTEM OPS CHECK OK NORMAL.
